# SDR UIEA2011042800254

- Difficulty date: April 28, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N459MC
- Make and model: Boeing 747446
- Aircraft serial: 26344
- Aircraft time: 69,058 hours, 13,567 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Heat Shield
- Condition: Damaged
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, THE NR 4 ENGINE INB CORE COWL HEATSHIELD WAS FOUND DAMAGED. REF TO FIG 1 & AMP; 2 FOR DETAILS. A REPAIR SRM 54-45-01, REPAIR 3 WILL BE PERFORMED BUT THERE IS NIL STOCK OF 321 CRES AMS5510 REPAIR DOUBLER WITH THICKNESS OF 0.005" (REQUIRED IAW SRM 54-45-01, REPAIR 3, TABLE 201) AND NIL STOCK OF RIVET GUN TO INSTALL CR2664-4-2 (REQUIRED IAW SRM 54-45-01, REPAIR 3, FIG 201). THE RIVET CR2664-4-2 IS ALSO NOT IN-STOCK.  USE AISI 321 REPAIR DOUBLER WITH THICKNESS OF 0.025" IN-LIEU OF 0.005". B) INSTALL REPAIR RIVETS BACR15CE4M* IN-LIEU OF CR2664-4-2.)
